On completely 2-absorbing ideals of N-groups

Sahoo, Taptee and Shetty, Deepak M and Groenewald, N J and Harikrishnan, P K and Kuncham, Syam Prasad (2021) On completely 2-absorbing ideals of N-groups. Journal of Discrete Mathematical Sciences and Cryptography, 24 (2). pp. 541-556. ISSN 0972-0529

[img] PDF
11784.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://www.tandfonline.com/loi/tdmc20

Abstract

We introduce the notion of completely 2-absorbing (denoted by, c-2-absorbing) ideal of an N-group G, as a generalization of completely prime ideal of module over a right near-ring N. We obtain that, for an ideal I of a monogenic N-group G, if (I: G) is a c-2-absorbing ideal of N, then I is a c-2- absorbing ideal of G. The converse also holds only when G is locally monogenic over a distributive near-ring N. We discuss the properties such as homomorphic images, inverse images of c-2-absorbing ideals of G. Examples of c-2-absorbing ideals of N-groups are given where N is non-commutative and in the sequel some results of 2-absorbing ideals from module over rings are generalized to N-groups.

Item Type: Article
Uncontrolled Keywords: Near-ring, Completely prime ideal, IFP, monogenic, N-group.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 15 Jul 2021 08:47
Last Modified: 15 Jul 2021 08:47
URI: http://eprints.manipal.edu/id/eprint/156993

Actions (login required)

View Item View Item